# SDR CA070518004

- Difficulty date: March 25, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 27,533 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part number: 48564
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS OVERHAULED OCT 02,2005, ENGINE WAS REMOVED FROM STEEL SHIPPING CONTAINER FOR INSTALLATION MARCH 25, 2007. CRACKS WERE FOUND ON THE REAR CASE AT THE IB HOLES FOR MAGNETO MOUNTING. THE ENGINE WAS SENT TO APPROVED AMO AND REPAIRED. FOLLOWING REPAIR ENGINE WAS INSTALLED IN AIRCRAFT . GROUND RUN FOR 30 SECONDS AND ENGINE SHUTDOWN DUE TO OIL LEAK FROM REAR CASE.  VISUAL INSPECTION DISCOVERED THAT THE REAR CASE HAD (3) DISTINCT PIN HOLES THROUGH THE CASE IN THE AREA OF THE OIL SCREEN HOUSING. THE HOLES LOOKED LIKE CAUSED BY CORROSION. THE ENGINE WAS REMOVED AND IS TO BE SENT TO APPROVED AMO FOR FURTHER REPAIR OR REPLACEMENT OF REAR CASE/BLOWER ASSY.  (TC NR 20070518004)
